Simulation of one-dimensional quantum systems with a global SU(2) symmetry

Singh, Sukhwinder, Zhou, Huan-Qiang and Vidal, Guifre (2010) Simulation of one-dimensional quantum systems with a global SU(2) symmetry. New Journal of Physics, 12 033029-1-033029-12. doi:10.1088/1367-2630/12/3/033029

Author Singh, Sukhwinder
Zhou, Huan-Qiang
Vidal, Guifre
Title Simulation of one-dimensional quantum systems with a global SU(2) symmetry
Journal name New Journal of Physics   Check publisher's open access policy
ISSN 1367-2630
Publication date 2010-03
Sub-type Article (original research)
DOI 10.1088/1367-2630/12/3/033029
Open Access Status DOI
Volume 12
Start page 033029-1
End page 033029-12
Total pages 12
Place of publication Bristol, United Kingdom
Publisher Institute of Physics Publishing
Collection year 2011
Language eng
Subject C1
970102 Expanding Knowledge in the Physical Sciences
020603 Quantum Information, Computation and Communication
Abstract In this paper, we describe a refined matrix product representation for many-body states that are invariant under SU(2) transformations and use it to extend the time-evolving block decimation (TEBD) algorithm to the simulation of time evolution in the presence of an SU(2) symmetry. The resulting algorithm, when tested in a critical quantum spin chain, proved to be more efficient than the standard TEBD. © IOP Publishing 2011
Keyword Many-body state
Matrix products
Quantum spin chains
Quantum system
Time evolutions
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Article number 033029.

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2011 Collection
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 24 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 21 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 04 Apr 2010, 00:02:17 EST